Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 8

All articles in this issue are freely accessible.

Classification of the space spanned by theta series and applications
YoungJu Choie and Olav K. Richter.
Proc. Amer. Math. Soc. 135 (2007), 2309-2315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302551
On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions
Kathrin Bringmann and Holly Swisher.
Proc. Amer. Math. Soc. 135 (2007), 2317-2326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302552
Sequentially Cohen-Macaulay edge ideals
Christopher A. Francisco and Adam Van Tuyl.
Proc. Amer. Math. Soc. 135 (2007), 2327-2337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302553
Artinianess of graded local cohomology modules
Reza Sazeedeh.
Proc. Amer. Math. Soc. 135 (2007), 2339-2345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302554
The Noether map II
Mara D. Neusel and Müfit Sezer.
Proc. Amer. Math. Soc. 135 (2007), 2347-2354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302555
Stanley-Reisner ideals whose powers have finite length cohomologies
Shiro Goto and Yukihide Takayama.
Proc. Amer. Math. Soc. 135 (2007), 2355-2364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302556
Non-abelian local invariant cycles
Yen-lung Tsai and Eugene Z. Xia.
Proc. Amer. Math. Soc. 135 (2007), 2365-2367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302557
Asymptotics of best-packing on rectifiable sets
S. V. Borodachov, D. P. Hardin and E. B. Saff.
Proc. Amer. Math. Soc. 135 (2007), 2369-2380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302558
Actions of pointed Hopf algebras with reduced pi invariants
Piotr Grzeszczuk and Malgorzata Hryniewicka.
Proc. Amer. Math. Soc. 135 (2007), 2381-2389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302559
On zeros of Eisenstein series for genus zero Fuchsian groups
Heekyoung Hahn.
Proc. Amer. Math. Soc. 135 (2007), 2391-2401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302560
Simplicial shellable spheres via combinatorial blowups
Sonja Lj. Cukic and Emanuele Delucchi.
Proc. Amer. Math. Soc. 135 (2007), 2403-2414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302561
Log-log convexity and backward uniqueness
Igor Kukavica.
Proc. Amer. Math. Soc. 135 (2007), 2415-2421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302562
$BLO$ spaces associated with the sections
Lin Tang.
Proc. Amer. Math. Soc. 135 (2007), 2423-2432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302563
On quasiplanes in Euclidean spaces
O. Martio, V. M. Miklyukov and M. Vuorinen.
Proc. Amer. Math. Soc. 135 (2007), 2433-2442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302564
Weyl’s theorem for perturbations of paranormal operators
Pietro Aiena and Jesús R. Guillen.
Proc. Amer. Math. Soc. 135 (2007), 2443-2451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302565
Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket
Kasso A. Okoudjou and Robert S. Strichartz.
Proc. Amer. Math. Soc. 135 (2007), 2453-2459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302566
Hardy spaces and partial derivatives of conjugate harmonic functions
Anatoly Ryabogin and Dmitry Ryabogin.
Proc. Amer. Math. Soc. 135 (2007), 2461-2470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302567
On the extensions of homogeneous polynomials
Anna Kaminska and Pei-Kee Lin.
Proc. Amer. Math. Soc. 135 (2007), 2471-2482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302568
On Clarkson-McCarthy inequalities for $n$-tuples of operators
Edward Kissin.
Proc. Amer. Math. Soc. 135 (2007), 2483-2495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302569
On the regularity of the Neumann problem for free surfaces with surface tension
Walter Craig and Ana-Maria Matei.
Proc. Amer. Math. Soc. 135 (2007), 2497-2504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302570
Fixed point theorems in ordered abstract spaces
Juan J. Nieto, Rodrigo L. Pouso and Rosana Rodríguez-López.
Proc. Amer. Math. Soc. 135 (2007), 2505-2517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302571
Inner sequence based invariant subspaces in $H^{2}(D^{2})$
Michio Seto and Rongwei Yang.
Proc. Amer. Math. Soc. 135 (2007), 2519-2526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302572
Metric geodesics of isometries in a Hilbert space and the extension problem
Esteban Andruchow, Lázaro Recht and Alejandro Varela.
Proc. Amer. Math. Soc. 135 (2007), 2527-2537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302573
Linear bijections preserving the Hölder seminorm
A. Jiménez-Vargas.
Proc. Amer. Math. Soc. 135 (2007), 2539-2547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302574
A multilinear Phelps’ Lemma
Richard Aron, Antonia Cardwell, Domingo García and Ignacio Zalduendo.
Proc. Amer. Math. Soc. 135 (2007), 2549-2554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302575
On the reversible quadratic centers with monotonic period function
J. Villadelprat.
Proc. Amer. Math. Soc. 135 (2007), 2555-2565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302576
Matrix coefficients and coadjoint orbits of compact Lie groups
A. H. Dooley and R. W. Raffoul.
Proc. Amer. Math. Soc. 135 (2007), 2567-2571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302577
A quasiconformal mapping class group acting trivially on the asymptotic Teichmüller space
Katsuhiko Matsuzaki.
Proc. Amer. Math. Soc. 135 (2007), 2573-2579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302578
Lie derivations of $\mathcal J$-subspace lattice algebras
Fangyan Lu.
Proc. Amer. Math. Soc. 135 (2007), 2581-2590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302579
Stability problem for number-theoretically multiplicative functions
Tomasz Kochanek and Michal Lewicki.
Proc. Amer. Math. Soc. 135 (2007), 2591-2597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302580
A note on subgaussian estimates for linear functionals on convex bodies
A. Giannopoulos, A. Pajor and G. Paouris.
Proc. Amer. Math. Soc. 135 (2007), 2599-2606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302581
Homology vanishing theorems for submanifolds
Theodoros Vlachos.
Proc. Amer. Math. Soc. 135 (2007), 2607-2617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302582
Cofinality changes required for a large set of unapproachable ordinals below $ℵ_{𝜔+1}$
M. C. Stanley.
Proc. Amer. Math. Soc. 135 (2007), 2619-2622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302583
Universal spaces for almost $n$-dimensionality
Mohammad Abry and Jan J. Dijkstra.
Proc. Amer. Math. Soc. 135 (2007), 2623-2628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302584
On fundamental groups of compact Hausdorff spaces
James E. Keesling and Yuli B. Rudyak.
Proc. Amer. Math. Soc. 135 (2007), 2629-2631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302585
Construction of non-alternating knots
Sebastian Baader.
Proc. Amer. Math. Soc. 135 (2007), 2633-2636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302586
Periodic segment implies infinitely many periodic solutions
Waclaw Marzantowicz and Klaudiusz Wójcik.
Proc. Amer. Math. Soc. 135 (2007), 2637-2647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302587
Rank of the fundamental group of any component of a function space
Gregory Lupton and Samuel Bruce Smith.
Proc. Amer. Math. Soc. 135 (2007), 2649-2659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302588
Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves
Daria Michalik.
Proc. Amer. Math. Soc. 135 (2007), 2661-2664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302589
Polynomial maps and even dimensional spheres
Francisco-Javier Turiel.
Proc. Amer. Math. Soc. 135 (2007), 2665-2667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302590